# SDR 9606159947

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warn Comp
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL WARNING INDICATION FAILURE LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT. REPLACED NR 2 STALL WARNING COMPUTER AND TONE GENERATOR, OPERATIONAL CHECK NORMAL.
